Avatar universal
Depo shots?
I have been getting the depo shot for more than 10 yrs now. I basically stopped getting my period but now all of a sudden I get them alot and heavy. Is it possible they lowered the amount of hormone in the shot, so my body is getting my period more often now? Is there anything else I can do to stop my periods? They are really heavy and long.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
17049300 tn?1457716777
Blank
Philadelphia, PA
15394896 tn?1468598227
Blank
Lahore, Pakistan
Avatar universal
Blank
Avatar universal
Blank